Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 43, NWS Lincoln, IL

April 16, 2006McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this tornado warning at Apr 16, 2006, 2:13 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2006, 2:13 PM CDT (19:13 UTC)
Expired
Apr 16, 2006, 3:00 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 2:20 PM CDTTSTM WND DMGStanford, ILROOF OFF LOCAL COFFEE SHOP. POWER POLES DOWN.
Apr 16, 2:20 PM CDTHAIL 12 W Normal, IL
Apr 16, 2:21 PM CDTHAIL 1Danvers, ILCOOP OBSERVER REPORTED 1 INCH HAIL NEAR DANVERS.
Apr 16, 2:21 PM CDTHAIL 1.75Stanford, ILAT INTERSECTION OF ILLINOIS 9 AND RT 122 NEAR STANFORD GOLF BALL SIZE HAIL WAS REPORTED.
Apr 16, 2:30 PM CDTHAIL 22 Sse Carlock, ILHEN EGG SIZE HAIL 1.6 MILES SSE OF CARLOCK.
Apr 16, 2:35 PM CDTHAIL 1.75Carlock, ILGOLF BALL SIZE HAIL REPORTED NEAR CARLOCK.
Apr 16, 2:40 PM CDTHAIL 3Normal, IL3 INCH HAIL REPORTED AT MAIN STREET AND RAAB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 11:17 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 161914
TORILX
ILC113-179-203-162000-
/O.NEW.KILX.TO.W.0043.060416T1913Z-060416T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT SUN APR 16 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS
  NORTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS
  EASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS

* UNTIL 300 PM CDT

* AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING TORNADOES...NEAR
  MINIER...OR ABOUT 18 MILES WEST OF BLOOMINGTON...MOVING NORTHEAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DANVERS...
  CARLOCK...
  CONGERVILLE...
  NORMAL...
  HUDSON...
  KAPPA...
  TOWANDA...
  EL PASO...

OTHER LOCATIONS IN THE WARNING INCLUDE...PANOLA.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
1 INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. THE STORM MAY
NOT BE PRODUCING A TORNADO AT THE MOMENT...BUT IS EXPECTED TO DURING
THE WARNING PERIOD. FOR YOUR SAFETY...GO INDOORS NOW TO AN INTERIOR
ROOM OR A BASEMENT...AND STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4067 8924 4035 8941 4052 8882 4083 8896

$$

GOETSCH
3 follow-up statements
000 
WWUS53 KILX 161933
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT SUN APR 16 2006

ILC179-161943-
/O.CAN.KILX.TO.W.0043.000000T0000Z-060416T2000Z/
TAZEWELL-
233 PM CDT SUN APR 16 2006

...THE TORNADO WARNING FOR TAZEWELL COUNTY HAS BEEN CANCELLED...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4062 8920 4041 8919 4052 8882 4077 8896

$$

ILC113-203-162000-
/O.CON.KILX.TO.W.0043.000000T0000Z-060416T2000Z/
MCLEAN-WOODFORD-
233 PM CDT SUN APR 16 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CENTRAL
MCLEAN AND SOUTHEASTERN WOODFORD COUNTIES...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NORMAL...OR ABOUT
NEAR BLOOMINGTON...MOVING NORTHEAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  TOWANDA.
  HUDSON.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORK BENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY...AND ALWAYS STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4062 8920 4041 8919 4052 8882 4077 8896

$$

GOETSCH
000 
WWUS53 KILX 161945
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT SUN APR 16 2006

ILC203-161955-
/O.CAN.KILX.TO.W.0043.000000T0000Z-060416T2000Z/
WOODFORD-
245 PM CDT SUN APR 16 2006

...THE TORNADO WARNING FOR WOODFORD COUNTY HAS BEEN CANCELLED...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4060 8910 4046 8905 4054 8883 4071 8892

$$

ILC113-162000-
/O.CON.KILX.TO.W.0043.000000T0000Z-060416T2000Z/
MCLEAN-
245 PM CDT SUN APR 16 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CENTRAL
MCLEAN COUNTY...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NORMAL...OR ABOUT
NEAR BLOOMINGTON...MOVING NORTHEAST AT 25 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  HUDSON.
  TOWANDA.
  BLOOMINGTON.
  NORMAL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORK BENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY...AND ALWAYS STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4060 8910 4046 8905 4054 8883 4071 8892

$$

GOETSCH
000 
WWUS53 KILX 162005
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SUN APR 16 2006

ILC113-162011-
/O.EXP.KILX.TO.W.0043.000000T0000Z-060416T2000Z/
MCLEAN-
301 PM CDT SUN APR 16 2006

...THE TORNADO WARNING FOR CENTRAL MCLEAN COUNTY EXPIRED AT 300 PM
CDT...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM 
FOR NORTHERN MCLEAN COUNTY...AND A SECOND SEVERE THUNDERSTORM
WARNING IS IN EFFECT FOR EASTERN MCLEAN COUNTY UNTIL 400 PM...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE TORNADO POTENTIAL OF THESE SEVERE THUNDERSTORMS HAD 
DIMINISHED. HOWEVER...THE POTENTIAL FOR LARGE HAIL AND DAMAGING
WINDS FROM THE SEVERE THUNDERSTORMS CONTINUE. THEREFORE 
SEVERE THUNDERSTORM WARNINGS REMAIN IN EFFECT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM. REMAIN ALERT TO
THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4060 8910 4046 8905 4054 8883 4071 8892

$$

GOETSCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 16, 12:11 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 16, 12:11 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1211 PM CDT SUN APR 16 2006

.DISCUSSION...
ONGOING SEVERE WEATHER MAIN CONCERN. ALREADY SPINNING UP FOR TOR
WATCH 193...SO WILL KEEP THIS SHORT.

SHORT TERM...THIS AFTERNOON AND TONIGHT...
SIGNIFICANT SHORTWAVE AND UPPER H5 TROUGH TO MOVE ACROSS THE CWA THIS
AFTERNOON AND EVENING. SPC HAS INCREASED THE DAY ONE TOR GRAPHIC TO
15% IN RESPONSE TO SHEAR PROFILES AND DESTABILIZATION TAKING PLACE
ACROSS THE C IL. RUC AND ETA 12 INDICATE STORMS ERUPTING EARLY THIS
AFTERNOON AND CONTINUING THROUGH LATE EVENING. SEVERAL LINES OF
STORMS ARE EXPECTED...WITH ROTATING SUPERCELLS LIKELY WITH POSSIBLE
STRONG TORNADOES. SPC MESOANALYSIS PAGE IS INDICATING THE BEST
CHANCES FOR SEVERE WEATHER SOUTHWEST OF A LINE FROM PEORIA TO
EFFINGHAM...ESPECIALLY IN THE SPRINGFIELD AND JACKSONVILLE AREA
EARLIER THIS AFTERNOON. AS THE SURFACE LOW PROGRESSES INTO C IL BY
00Z... WE WILL SEE THE CHANCES FOR SEVERE WEATHER EXPAND EASTWARD
INTO THE BLOOMINGTON...CHAMPAIGN AND DANVILLE AREAS.

THE SEVERE STORMS WILL LAST UNTIL 10 PM IN OUR EASTERN AREAS...BUT
SHOULD WEAKEN CONSIDERABLY AFTER MIDNIGHT...WHEN THE LOW WILL BE
INTO INDIANA...AND OUR AIRMASS WILL BEGIN TO DRY AND COOL AND ALL
LEVELS. KEPT THE SEVERE THUNDERSTORM WORDING IN THE GRIDS UNTIL
MIDNIGHT...BUT MAY BE ABLE TO CLEAR THE SEVERE THREAT FROM THE
ILLINOIS RIVER AREA BY EARLY THIS EVENING.

LONG TERM...MONDAY THROUGH SATURDAY...
HIGH PRESSURE WILL PUSH SOUTHWARD FROM THE WESTERN GREAT LAKES ON
MONDAY...ALLOWING FOR PRECIP TO MOVE SOUTH OF OUR CWA. THE TIMING
APPEARS TO BE A LITTLE SLOWER THAN YESTERDAYS MODELS...AND I PULLED
PRECIP FROM TUESDAY AFTERNOON...AND LOWERED THE CHANCES TUESDAY
EVENING. IT APPEARS THE PRE FRONTAL PRECIP WILL REACH OUR W CWA
BETWEEN MIDNIGHT AND 6 AM ON WEDNESDAY. THUNDERSTORMS WILL CONTINUE
INTO WEDNESDAY EVENING...AS THE FRONT SHEARS OUT AND SLOWS DOWN.
THE LONG WAVE TROUGH WILL LINGER TO OUR NW OVER THE SD/IA BORDER
UNTIL THURSDAY...SO I KEPT SLIGHT CHC POPS IN PRIMARILY THE NORTHERN
PORTION OF OUR CWA THROUGH FRIDAY. THE LOW WILL LINGER IN THE
CENTRAL EAST COAST OVER THE WEEKEND...WITH A TROUGH EXTENDING TOWARD
IL. HOWEVER...DRY CONDITIONS ARE EXPECTED TO PREVAIL AS THE SURFACE
RIDGE PROVIDES ENOUGH DRY AIR IN ILLINOIS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHIMON
Hazardous weather outlook, Apr 16, 11:43 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT SUN APR 16 2006

ILZ027>031-036>038-040>044-047>054-061-171200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY-
1143 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT.

A STRONG UPPER LEVEL LOW PRESSURE IN CENTRAL IOWA WILL MOVE
SOUTHEAST THIS AFTERNOON...ALONG A WARM FRONT EXTENDING ACROSS
CENTRAL ILLINOIS. THE LOW WILL COMBINE WITH WARM MOIST AIR SOUTH
OF THE FRONT...TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT. TORNADOES ARE POSSIBLE ACROSS CENTRAL ILLINOIS THIS AFTERNOON
AND EARLY EVENING. LARGE HAIL OVER GOLFBALL SIZE...AND DAMAGING
WINDS OVER 70 MPH...ARE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SYSTEM WILL MOVE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY...LEADING TO THE POSSIBILITY OF MORE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH ABOUT 8 PM.

ILZ045-046-055>057-062-063-066>068-071>073-171200-
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1143 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS IN PLACE THIS
AFTERNOON AND TONIGHT.

A STRONG UPPER LEVEL LOW PRESSURE IN CENTRAL IOWA WILL MOVE
SOUTHEAST THIS AFTERNOON...ALONG A WARM FRONT EXTENDING ACROSS
CENTRAL ILLINOIS. THE LOW WILL COMBINE WITH WARM MOIST AIR SOUTH
OF THE FRONT...TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT. TORNADOES ARE POSSIBLE ACROSS EAST CENTRAL AND SOUTHEAST
ILLINOIS LATER THIS AFTERNOON AND EVENING. LARGE HAIL OVER
GOLFBALL SIZE...AND DAMAGING WINDS OVER 70 MPH...ARE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SYSTEM WILL MOVE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY...LEADING TO THE POSSIBILITY OF MORE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY...PRIMARILY BETWEEN 2 PM AND 10 PM.

GEELHART

In the hours before

Local storm report, Apr 16, 12:16 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1216 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             6 NNW CHAMPAIGN         40.19N 88.31W
04/16/2006  M0.75 INCH       CHAMPAIGN          IL   PUBLIC

            TIME ESTIMATED.

&&

GEELHART
Local storm report, Apr 16, 2:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     SPRINGFIELD             39.78N 89.64W
04/16/2006  M59 MPH          SANGAMON           IL   ASOS

            59 MPH WIND GUST MEASURED AT SPRINGFIELD ABRAHAM LINCOLN
            CAPITOL AIRPORT.

0145 PM     TSTM WND DMG     2 W SPRINGFIELD         39.78N 89.68W
04/16/2006                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLE DOWN AT INTERSECTION OF MOORE AND HAZLETT
            ROAD, APPROXIMATELY 2 MILES WEST OF AIRPORT.

0156 PM     HAIL             SHERMAN                 39.89N 89.61W
04/16/2006  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 6:10 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Apr 16, 1:23 PM CDTSevere Thunderstorm WarningILXPeoria49 min
Apr 16, 1:25 PM CDTSevere Thunderstorm WarningILXTazewell65 min
Apr 16, 1:34 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon56 min
Apr 16, 1:38 PM CDTTornado WarningILXTazewell52 min
Apr 16, 2:02 PM CDTSevere Thunderstorm WarningILXPeoria, Woodford43 min
Apr 16, 2:27 PM CDTSevere Thunderstorm WarningILXChristian, Macon48 min
Apr 16, 2:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon42 min
Apr 16, 2:53 PM CDTTornado WarningILXMacon37 min
Apr 16, 2:54 PM CDTSevere Thunderstorm WarningILXMcLean58 min
Apr 16, 3:00 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Apr 16, 3:14 PM CDTTornado WarningILXMacon, Piatt46 min
Apr 16, 3:20 PM CDTTornado WarningILXChristian, Shelby25 min
Apr 16, 3:29 PM CDTTornado WarningILXPiatt46 min
Apr 16, 3:33 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford48 min
Apr 16, 3:38 PM CDTTornado WarningILXEffingham, Shelby52 min
Apr 16, 3:46 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan22 min
Apr 16, 3:46 PM CDTTornado WarningILXChampaign44 min
Apr 16, 3:58 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Shelby62 min
Apr 16, 4:16 PM CDTTornado WarningILXEffingham, Shelby44 min
Apr 16, 4:24 PM CDTTornado WarningILXCumberland51 min
Apr 16, 4:27 PM CDTSevere Thunderstorm WarningILXMacon, Piatt48 min
Apr 16, 4:58 PM CDTTornado WarningILXJasper47 min
Apr 16, 5:01 PM CDTTornado WarningILXEffingham29 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningILXColes, Douglas56 min
Apr 16, 5:13 PM CDTTornado WarningILXColes, Douglas41 min
Apr 16, 5:16 PM CDTTornado WarningILXClark, Cumberland44 min
Apr 16, 5:19 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Apr 16, 5:37 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Shelby49 min
Apr 16, 5:43 PM CDTTornado WarningILXEdgar47 min
Apr 16, 5:45 PM CDTTornado WarningILXCrawford, Jasper45 min
Apr 16, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark67 min
Apr 16, 5:58 PM CDTSevere Thunderstorm WarningILXDouglas54 min
Apr 16, 6:03 PM CDTTornado WarningILXEdgar, Vermilion30 min
Apr 16, 6:13 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Effingham, Jasper62 min
Apr 16, 6:29 PM CDTTornado WarningILXChampaign46 min
Apr 16, 6:30 PM CDTTornado WarningILXEdgar30 min
Apr 16, 6:38 PM CDTSevere Thunderstorm WarningILXColes, Edgar52 min
Apr 16, 6:53 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper67 min
Apr 16, 6:59 PM CDTTornado WarningILXVermilion31 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.